The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Byrne, H

Marchant, Ben P. and Norbury, John and Byrne, H. M. (2006) Biphasic behaviour in malignant invasion. Mathematical Medicine and Biology, 23 (3). pp. 173-196.

Marchant, B

Marchant, Ben P. and Norbury, John and Byrne, H. M. (2006) Biphasic behaviour in malignant invasion. Mathematical Medicine and Biology, 23 (3). pp. 173-196.

Norbury, J

Marchant, Ben P. and Norbury, John and Byrne, H. M. (2006) Biphasic behaviour in malignant invasion. Mathematical Medicine and Biology, 23 (3). pp. 173-196.

This list was generated on Sun Sep 21 10:26:56 2014 BST.